Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/18130
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Quantum mechanical models in fractional dimensions
Author: Lohe, M.
Thilagam, A.
Citation: Journal of Physics A: Mathematical and Theoretical (Print Edition), 2004; 37(23):6181-6199
Publisher: IOP Publishing Ltd
Issue Date: 2004
ISSN: 1751-8113
0305-4470
Statement of
Responsibility: 
M A Lohe and A Thilagam
Abstract: We formulate an algebraic approach to quantum mechanics in fractional dimensions in which the momentum and position operators P, Q satisfy the R-deformed Heisenberg relations, which depend on an operator ν. We find representations of P, Q in which the dimension d and angular momentum appear as parameters related to the eigenvalues of ν. We analyse the domain of P and find conditions which ensure that P is Hermitian. We investigate plane wave solutions and also free particle wavefunctions in fractional dimensions, and show that as a consequence of wavefunction continuity is quantized. The representations of P, Q also lead to the corresponding representations of paraboson operators which are used to solve the harmonic oscillator in dimension d, both algebraically and analytically. We demonstrate that the formalism extends also to time-dependent Hamiltonians by solving the time-dependent harmonic oscillator in any dimension d > 0 using the method of Lewis and Riesenfeld.
Description: Copyright © 2004 IOP Publishing Limited
RMID: 0020040708
DOI: 10.1088/0305-4470/37/23/015
Published version: http://www.iop.org/EJ/abstract/0305-4470/37/23/015/
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.